Alert archive / Tennessee / Flash Flood Warnings in 2014

Flash Flood Warning 30, NWS Nashville, TN

October 13, 2014Hickman County, Lewis County, Maury County, Tennessee

NWS Nashville, TN issued this flash flood warning at Oct 13, 2014, 9:37 PM CDT for Hickman County, Lewis County, Maury County, Tennessee. It was in force for 113 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 9:37 PM CDT (02:37 UTC)
Expired
Oct 13, 2014, 11:30 PM CDT
In force
113 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Hickman County, TN, Lewis County, TN, Maury County, TN

The radar

The Nashville radar (KOHX), 92 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 9:50 PM CDTFLASH FLOOD9 Nw Mount Pleasant, TNEMERGENCY MANAGER REPORTED HIGH WATER ON LOVE BRANCH RD AND TAYLORS STORE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WGUS54 KOHX 140237
FFWOHX
TNC081-101-119-140430-
/O.NEW.KOHX.FF.W.0030.141014T0237Z-141014T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
937 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN LEWIS COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1130 PM CDT

* AT 929 PM CDT...FLASH FLOODING FROM HEAVY RAIN HAS BEEN REPORTED   
  IN THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CATHEYS 
CREEK IN MAURY COUNTY...LEATHERWOOD CREEK AND OTHER TRIBUTARIES OF 
THE DUCK RIVER IN SOUTHEAST MAURY COUNTY...AND PORTIONS OF BIG SWAN 
CREEK IN NORTHERN LEWIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3581 8739 3579 8708 3556 8725 3557 8758

$$

05
1 follow-up statement
522 
WGUS74 KOHX 140359
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1059 PM CDT MON OCT 13 2014

TNC081-101-119-140430-
/O.CON.KOHX.FF.W.0030.000000T0000Z-141014T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKMAN TN-LEWIS TN-MAURY TN-
1059 PM CDT MON OCT 13 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHWESTERN MAURY...NORTHEASTERN LEWIS AND SOUTHEASTERN HICKMAN
COUNTIES...

AT 1048 PM CDT...HEAVY RAIN EARLIER THIS EVENING PRODUCED FLASH 
FLOODING NEAR CATHEYS CREEK IN MAURY COUNTY...LEATHERWOOD CREEK AND 
OTHER TRIBUTARIES OF THE DUCK RIVER IN SOUTHEAST MAURY COUNTY...AND 
PORTIONS OF BIG SWAN CREEK IN NORTHERN LEWIS COUNTY.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THE RAIN WILL BE 
TAPERING OFF...BUT THE THREAT OF FLASH FLOODING WILL REMAIN UNTIL 
THE WARNING EXPIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3581 8739 3579 8708 3556 8725 3557 8758

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 8:48 PM CDT, 49 minutes earlier.

Area forecast discussion, Oct 13, 8:48 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
848 PM CDT MON OCT 13 2014

.UPDATE...

&&

.DISCUSSION...
REMOVED FAR WESTERN TIER OF COUNTIES BACK ALONG THE TENNESSEE
RIVER FRM TORNADO WATCH.

SPLIT LINE CONFIGURATION MOVING INTO WILLIAMSON COUNTY AT THIS
TIME. STRONG WINDS ARE OFTEN ASSOCIATED WITH THIS TYPE OF
CONFIGURATION.

AM EXPECTING QUITE A BIT OF RAIN OVERNIGHT. 2 TO 3 INCHES POSSIBLE
ALONG INTERSTATE 65 CORRIDOR AS MORE SHOWERS AND STORMS LIFT
NORTHWARD FROM ALABAMA.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TNZ005>011-
023>034-056>066-075-077>080-093>095.

WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR TNZ005>011-023>034-
056>066-075-077>080-093>095.

&&

BOYD
01
Hazardous weather outlook, Oct 13, 5:09 AM CDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
509 AM CDT MON OCT 13 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-141030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
509 AM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL APPROACH THE MID STATE TODAY AND SWEEP ACROSS
THE AREA TONIGHT. OUT AHEAD OF THE FRONT...YOU AN EXPECT SCATTERED
TO NUMEROUS THUNDERSTORMS TO DEVELOP ACROSS MIDDLE TENNESSEE...A FEW
OF WHICH WILL LIKELY BECOME SEVERE...WITH DAMAGING WINDS...
TORRENTIAL DOWNPOURS...AND POSSIBLY HAIL. A FEW TORNADOES WILL
ALSO BE POSSIBLE. THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO BE
LATE TODAY AND OVERNIGHT.

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT...IN ANTICIPATION OF
HEAVY RAINFALL AMOUNTS OF 1 TO 3 INCHES. SINCE GROUNDS ARE ALREADY
PRETTY MOIST...FROM RAINFALL OVER RECENT DAYS...ANY ADDITIONAL
HEAVY RAINS WILL PRODUCE RAPID RUN OFF AND THE POSSIBILITY FOR
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED SEVERE STORMS...WITH DAMAGING WINDS...HEAVY
DOWNPOURS...AND POSSIBLY HAIL...MAY OCCUR ALONG THE CUMBERLAND
PLATEAU EARLY TUESDAY. A FEW TORNADOES WILL ALSO BE POSSIBLE.
RAINS WILL HAVE TAPERED OFF OVER THE WESTERN TWO THIRDS OF THE
MID STATE BY SUNRISE TUESDAY. SO...THE MAIN THREAT FOR FLASH
FLOODING SHOULD BE CONFINED TO OUR EASTERN COUNTIES BY SUNRISE TUESDAY.
THE FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Oct 13, 8:00 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
800 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.50N  87.29W
10/13/2014                   MONTGOMERY         TN   FACEBOOK

            TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
            ONE TREE INTO A HOME. POSSIBLE TORNADO.

&&

EVENT NUMBER OHX1400665

SHAMBURGER
Local storm report, Oct 13, 8:10 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
810 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             14 NNW LOBELVILLE       35.94N  87.89W
10/13/2014  E1.00 INCH       HUMPHREYS          TN   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL ON HIGHWAY 13 BETWEEN
            LOBELVILLE AND WAVERLY.

0515 PM     TSTM WND DMG     WAVERLY                 36.09N  87.79W
10/13/2014                   HUMPHREYS          TN   FACEBOOK

            TREE FELL ON HOME IN WAVERLY CAUSING MAJOR DAMAGE TO
            ROOF AND BROKEN WINDOWS

0515 PM     HAIL             WAVERLY                 36.09N  87.79W
10/13/2014  E1.75 INCH       HUMPHREYS          TN   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED IN WAVERLY

0518 PM     HAIL             3 SSW WAVERLY           36.05N  87.80W
10/13/2014  E1.00 INCH       HUMPHREYS          TN   TWITTER

            QUARTER SIZE HAIL REPORTED BETWEEN WAVERLY AND
            LOBELVILLE ON HIGHWAY 13

0520 PM     TSTM WND DMG     IRON CITY               35.03N  87.58W
10/13/2014                   LAWRENCE           TN   BROADCAST MEDIA

            POWER LINES DOWN ON HOUSE IN IRON CITY

0520 PM     TSTM WND DMG     IRON CITY               35.03N  87.58W
10/13/2014                   LAWRENCE           TN   EMERGENCY MNGR

            TREES ON POWER LINES BETWEEN ST JOE AND IRON CITY. ALSO
            TREES FELL ON A HOUSE IN IRON CITY.

0533 PM     TSTM WND DMG     1 W LORETTO             35.08N  87.45W
10/13/2014                   LAWRENCE           TN   FIRE DEPT/RESCUE

            POWER LINES DOWN WEST OF LORETTO

0535 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
10/13/2014                   LAWRENCE           TN   BROADCAST MEDIA

            TREES DOWN IN LAWRENCEBURG ON GUARD DRIVE AND REVELO
            ROAD.

0535 PM     TSTM WND DMG     LYNNVILLE               35.38N  87.01W
10/13/2014                   GILES              TN   FACEBOOK

            TREE DOWN IN DOWNTOWN LYNNVILLE

0540 PM     HAIL             6 SE CUMBERLAND CITY    36.32N  87.57W
10/13/2014  E1.75 INCH       HOUSTON            TN   EMERGENCY MNGR

            GOLF BALL SIZE HAIL WITH DAMAGE TO VEHICLES

0550 PM     TSTM WND DMG     5 SSW COLUMBIA          35.56N  87.08W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN GLENSTONE SUBDIVISION ON
            CAMPBELLSVILLE PIKE SOUTH OF COLUMBIA

0555 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            LARGE TREE DOWN THAT CRUSHED IRON FENCE ON COLUMBIA
            ACADEMY CAMPUS AT W 7TH ST AND ACADEMY LN

0600 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   EMERGENCY MNGR

            TREES REPORTED DOWN ACROSS THE COUNTY INCLUDING NEELY
            HOLLOW...CAMPBELLSVILLE PIKE...SANTA FE...MT
            PLEASANT...AND COLUMBIA.C

0605 PM     TSTM WND GST     5 SSW LEIPERS FORK      35.82N  87.02W
10/13/2014  E60 MPH          WILLIAMSON         TN   AMATEUR RADIO

            REPORT OF 60 MPH WINDS AT BOSTON THETA ROAD AT ROBINSON
            ROAD

0608 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.50N  87.29W
10/13/2014                   MONTGOMERY         TN   FACEBOOK

            TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
            ONE TREE INTO A HOME. POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.51N  87.28W
10/13/2014                   MONTGOMERY         TN   TWITTER

            TREES DOWN ACROSS INDIAN HILLS COURT AT MEADOW CIRCLE.
            POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.52N  87.28W
10/13/2014                   MONTGOMERY         TN   TWITTER

            NUMEROUS TREES DOWN AND STOP SIGN BLOWN OVER WITH POWER
            OUTAGES AROUND INTERSECTION OF RICHVIEW ROAD AT SENTINEL
            DRIVE. POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     3 NNE CLARKSVILLE       36.60N  87.32W
10/13/2014                   MONTGOMERY         TN   BROADCAST MEDIA

            TREE AND POWER LINE DOWN ON TRENTON ROAD. POWER OUT TO
            OVER 1000 PEOPLE.

0615 PM     FUNNEL CLOUD     6 E CLARKSVILLE         36.54N  87.24W
10/13/2014                   MONTGOMERY         TN   TWITTER

            BOWL-SHAPED FUNNEL CLOUD REPORTED CROSSING I-24 AT MILE
            MARKER 9

0622 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
10/13/2014                   DAVIDSON           TN   FACEBOOK

            REPORT VIA FACEBOOK SHOWS A TREE SNAPPED ON JEFFERSON
            STREET.

0625 PM     TSTM WND DMG     2 SSW BON AQUA          35.92N  87.35W
10/13/2014                   HICKMAN            TN   EMERGENCY MNGR

            TREE AND POWER LINE DOWN AT HIGHWAY 100 AND OLD LOCUS
            REEK ROAD

0625 PM     TSTM WND DMG     LA VERGNE               36.00N  86.57W
10/13/2014                   RUTHERFORD         TN   FACEBOOK

            TREE DOWN ON IRVIN RD WITH POWER OUTAGES

0635 PM     TSTM WND DMG     3 S WHITE HOUSE         36.43N  86.66W
10/13/2014                   SUMNER             TN   TWITTER

            LARGE TREE LIMBS DOWN ON TYREE SPRINGS ROAD BETWEEN
            WHITE HOUSE AND HENDERSONVILLE

0702 PM     TSTM WND DMG     3 SW BON AQUA           35.92N  87.37W
10/13/2014                   HICKMAN            TN   LAW ENFORCEMENT

            DISPATCH REPORTED DOWNED POWER LINES TREES AND TRAFFIC
            LIGHT IN THE LYLES COMMUNITY.

&&

EVENT NUMBER OHX1400642 OHX1400652 OHX1400657 OHX1400643 OHX1400645
OHX1400646 OHX1400644 OHX1400647 OHX1400648 OHX1400662 OHX1400649
OHX1400664 OHX1400663 OHX1400650 OHX1400665 OHX1400654 OHX1400655
OHX1400659 OHX1400651 OHX1400661 OHX1400653 OHX1400660 OHX1400658
OHX1400656

SHAMBURGER
Local storm report, Oct 13, 8:39 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
839 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND GST     COLUMBIA                35.62N  87.05W
10/13/2014  M54 MPH          MAURY              TN   EMERGENCY MNGR

            REPORTED BY MAURY COUNTY EMA

&&

EVENT NUMBER OHX1400666

SHAMBURGER
Local storm report, Oct 13, 8:53 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
853 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   EMERGENCY MNGR

            A TRANSFORMER WAS ON FIRE ON OWENS DR. A TREE FELL ON A
            HOME ON CRESTVIEW DR. AND A TREE WAS IN THE ROAD ON ELK
            RIDGE RD.

&&

EVENT NUMBER OHX1400667

MHR
Local storm report, Oct 13, 8:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
854 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             14 NNW LOBELVILLE       35.94N  87.89W
10/13/2014  E1.00 INCH       HUMPHREYS          TN   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL ON HIGHWAY 13 BETWEEN
            LOBELVILLE AND WAVERLY.

0515 PM     TSTM WND DMG     WAVERLY                 36.09N  87.79W
10/13/2014                   HUMPHREYS          TN   FACEBOOK

            TREE FELL ON HOME IN WAVERLY CAUSING MAJOR DAMAGE TO
            ROOF AND BROKEN WINDOWS

0515 PM     HAIL             WAVERLY                 36.09N  87.79W
10/13/2014  E1.75 INCH       HUMPHREYS          TN   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED IN WAVERLY

0518 PM     HAIL             3 SSW WAVERLY           36.05N  87.80W
10/13/2014  E1.00 INCH       HUMPHREYS          TN   TWITTER

            QUARTER SIZE HAIL REPORTED BETWEEN WAVERLY AND
            LOBELVILLE ON HIGHWAY 13

0520 PM     TSTM WND DMG     IRON CITY               35.03N  87.58W
10/13/2014                   LAWRENCE           TN   BROADCAST MEDIA

            POWER LINES DOWN ON HOUSE IN IRON CITY

0520 PM     TSTM WND DMG     IRON CITY               35.03N  87.58W
10/13/2014                   LAWRENCE           TN   EMERGENCY MNGR

            TREES ON POWER LINES BETWEEN ST JOE AND IRON CITY. ALSO
            TREES FELL ON A HOUSE IN IRON CITY.

0533 PM     TSTM WND DMG     1 W LORETTO             35.08N  87.45W
10/13/2014                   LAWRENCE           TN   FIRE DEPT/RESCUE

            POWER LINES DOWN WEST OF LORETTO

0535 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
10/13/2014                   LAWRENCE           TN   BROADCAST MEDIA

            TREES DOWN IN LAWRENCEBURG ON GUARD DRIVE AND REVELO
            ROAD.

0535 PM     TSTM WND DMG     LYNNVILLE               35.38N  87.01W
10/13/2014                   GILES              TN   FACEBOOK

            TREE DOWN IN DOWNTOWN LYNNVILLE

0540 PM     HAIL             6 SE CUMBERLAND CITY    36.32N  87.57W
10/13/2014  E1.75 INCH       HOUSTON            TN   EMERGENCY MNGR

            GOLF BALL SIZE HAIL WITH DAMAGE TO VEHICLES

0550 PM     TSTM WND DMG     5 SSW COLUMBIA          35.56N  87.08W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN GLENSTONE SUBDIVISION ON
            CAMPBELLSVILLE PIKE SOUTH OF COLUMBIA

0555 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            LARGE TREE DOWN THAT CRUSHED IRON FENCE ON COLUMBIA
            ACADEMY CAMPUS AT W 7TH ST AND ACADEMY LN

0600 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   EMERGENCY MNGR

            TREES REPORTED DOWN ACROSS THE COUNTY INCLUDING NEELY
            HOLLOW...CAMPBELLSVILLE PIKE...SANTA FE...MT
            PLEASANT...AND COLUMBIA.C

0605 PM     TSTM WND GST     5 SSW LEIPERS FORK      35.82N  87.02W
10/13/2014  E60 MPH          WILLIAMSON         TN   AMATEUR RADIO

            REPORT OF 60 MPH WINDS AT BOSTON THETA ROAD AT ROBINSON
            ROAD

0608 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.50N  87.29W
10/13/2014                   MONTGOMERY         TN   FACEBOOK

            TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
            ONE TREE INTO A HOME. POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.51N  87.28W
10/13/2014                   MONTGOMERY         TN   TWITTER

            TREES DOWN ACROSS INDIAN HILLS COURT AT MEADOW CIRCLE.
            POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.52N  87.28W
10/13/2014                   MONTGOMERY         TN   TWITTER

            NUMEROUS TREES DOWN AND STOP SIGN BLOWN OVER WITH POWER
            OUTAGES AROUND INTERSECTION OF RICHVIEW ROAD AT SENTINEL
            DRIVE. POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     3 NNE CLARKSVILLE       36.60N  87.32W
10/13/2014                   MONTGOMERY         TN   BROADCAST MEDIA

            TREE AND POWER LINE DOWN ON TRENTON ROAD. POWER OUT TO
            OVER 1000 PEOPLE.

0615 PM     FUNNEL CLOUD     6 E CLARKSVILLE         36.54N  87.24W
10/13/2014                   MONTGOMERY         TN   TWITTER

            BOWL-SHAPED FUNNEL CLOUD REPORTED CROSSING I-24 AT MILE
            MARKER 9

0622 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
10/13/2014                   DAVIDSON           TN   FACEBOOK

            REPORT VIA FACEBOOK SHOWS A TREE SNAPPED ON JEFFERSON
            STREET.

0625 PM     TSTM WND DMG     2 SSW BON AQUA          35.92N  87.35W
10/13/2014                   HICKMAN            TN   EMERGENCY MNGR

            TREE AND POWER LINE DOWN AT HIGHWAY 100 AND OLD LOCUS
            REEK ROAD

0625 PM     TSTM WND DMG     LA VERGNE               36.00N  86.57W
10/13/2014                   RUTHERFORD         TN   FACEBOOK

            TREE DOWN ON IRVIN RD WITH POWER OUTAGES

0635 PM     TSTM WND DMG     3 S WHITE HOUSE         36.43N  86.66W
10/13/2014                   SUMNER             TN   TWITTER

            LARGE TREE LIMBS DOWN ON TYREE SPRINGS ROAD BETWEEN
            WHITE HOUSE AND HENDERSONVILLE

0702 PM     TSTM WND DMG     3 SW BON AQUA           35.92N  87.37W
10/13/2014                   HICKMAN            TN   LAW ENFORCEMENT

            DISPATCH REPORTED DOWNED POWER LINES TREES AND TRAFFIC
            LIGHT IN THE LYLES COMMUNITY.

0833 PM     TSTM WND GST     COLUMBIA                35.62N  87.05W
10/13/2014  M54 MPH          MAURY              TN   EMERGENCY MNGR

            REPORTED BY MAURY COUNTY EMA

0835 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   EMERGENCY MNGR

            A TRANSFORMER WAS ON FIRE ON OWENS DR. A TREE FELL ON A
            HOME ON CRESTVIEW DR. AND A TREE WAS IN THE ROAD ON ELK
            RIDGE RD.

&&

EVENT NUMBER OHX1400642 OHX1400652 OHX1400657 OHX1400643 OHX1400645
OHX1400646 OHX1400644 OHX1400647 OHX1400648 OHX1400662 OHX1400649
OHX1400664 OHX1400663 OHX1400650 OHX1400665 OHX1400654 OHX1400655
OHX1400659 OHX1400651 OHX1400661 OHX1400653 OHX1400660 OHX1400658
OHX1400656 OHX1400666 OHX1400667

MHR
Local storm report, Oct 13, 9:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
931 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      9 NW MOUNT PLEASANT     35.64N  87.30W
10/13/2014                   MAURY              TN   EMERGENCY MNGR

            CATHEYS CREEK RD IS IMPASSABLE DUE TO HIGH WATER. THE
            WATER RESCUE TEAM RESPONDED TO A VEHICLE WITH A PERSON
            TRAPPED. THE INDIVIDUAL WAS RESCUED.

&&

EVENT NUMBER OHX1400668

MHR

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:06 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Lawrence, Lewis, Maury, Williamson39 min
Oct 13, 7:28 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne2 hr
Oct 13, 7:47 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne43 min
Oct 13, 8:18 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury42 min
Oct 13, 8:37 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson38 min
Oct 13, 8:40 PM CDTAreal Flood AdvisoryOHXBedford, Cheatham, Davidson, Dickson, Hickman, Lawrence and 10 more6 hr
Oct 13, 8:41 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury34 min
Oct 13, 9:03 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford42 min
Oct 13, 9:06 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson39 min
Oct 13, 9:31 PM CDTAreal Flood AdvisoryOHXLawrence, Lewis, Perry, Wayne3 hr
Oct 13, 9:38 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson37 min
Oct 13, 11:29 PM CDTSpecial Weather StatementOHXCannon, Coffee, Grundy, Warren46 min
Oct 14, 12:00 AM CDTSpecial Weather StatementOHXOverton, Putnam, Van Buren, Warren, White45 min
Oct 14, 12:25 AM CDTSpecial Weather StatementOHXClay, Jackson20 min
Oct 14, 12:42 AM CDTSpecial Weather StatementOHXClay, Cumberland, Fentress, Overton, Pickett, White48 min
Oct 14, 1:28 AM CDTSpecial Weather StatementOHXCumberland, Fentress, Pickett32 min
Oct 14, 4:45 AM CDTRiver Flood AdvisoryOHXBedford12 hr
Oct 14, 6:14 AM CDTSpecial Weather StatementOHXCannon, Coffee46 min
Oct 14, 10:57 AM CDTRiver Flood AdvisoryOHXHickman68 hr
Oct 14, 11:02 AM CDTRiver Flood AdvisoryOHXMaury34 hr
Oct 14, 1:18 PM CDTAreal Flood WarningOHXRutherford6 hr
Oct 14, 4:26 PM CDTRiver Flood AdvisoryOHXPerry5 hr

Nearby

Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.